# SDR ARWA0010201

- Difficulty date: February 3, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- Aircraft time: 61,884 hours, 18,533 cycles
- Engine: Pwa JT3D7
- Engine time: 41,480 hours, 16,232 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 715447
- Part serial: 6004312
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

RETURNED TO MKJP SHORTLY AFTER THE TAKEOFF DUE TO HIGH OIL TEMP NR 1 ENGINE.  PRECAUTIONARY ENGINE SHUTDOWN AT 22:28Z TEMP 142 DEGREES, FOLLOW BY ABNORMAL CHECK LIST OIL PRESSURE WAS 47 PSL.  WINDMILLING OIL PRESSURE 8 PSI.  REMOVED AND REPLACED NR 1 ENGINE FUEL/OIL COOLER IAW DC8 MM 79-20-2.  REMOVED AND REPLACED NR 1 ENGINE OIL TEMP SENSOR IAW DC8 MM 79-34-1.  PERFORMED ENGINE RUN UP, FOUND NORMAL IAW MM 71-00.
